Items where authors include "Zelditch, S"

Jump to: Article
Number of items: 3.

Article

Strohmaier, A orcid.org/0000-0002-8446-3840 and Zelditch, S (2021) Semi-classical mass asymptotics on stationary spacetimes. Indagationes Mathematicae, 32 (1). pp. 323-363. ISSN 0019-3577

Strohmaier, A orcid.org/0000-0002-8446-3840 and Zelditch, S (2021) A Gutzwiller trace formula for stationary space-times. Advances in Mathematics, 376. 107434. ISSN 0001-8708

Strohmaier, A orcid.org/0000-0002-8446-3840 and Zelditch, S (2020) Spectral asymptotics on stationary space-times. Reviews in Mathematical Physics. ISSN 0129-055X

This list was generated on Thu Apr 3 13:07:13 2025 BST.